EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 5 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-35-5013 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Pain (1994); Discomfort (2330); Ambulation or Postural Difficulties (2544); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
01/24/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that approximately 110 months after a left knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, pain, stiffness, discomfort, and weakness and limited ability to perform normal physical activities.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
D10: concomitants: 2247634- 02-010-01-0250 - logic femoral ps cem left sz 5.2630750 -02-012-45-5050 - lgc tibial fit tray cem sz 5f / 5t.Aa6452- 13a2101 - cemex system fast genta 70g.2831742 -200-02-35 - three peg patella 35mm.2865016- 201-78-11 - holding pin small headed short 4 pack.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.